# SDR SIMA1712

- Difficulty date: June 19, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3645 - ABORTED TAKEOFF, DUE TO FIRST OFFICER AIRSPEED INDICATOR HAD NO INDICATION AND NO FLAG.  ADU DISPLAYED DADC DATA INVALID.  CLEANED BLOCKAGE FROM FIRST OFFICERS PITOT TUBE.  FUNCTIONAL CHECK WAS SATISFACTORY IAW ATR MM 34-10-00 FUT AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
